# SDR AWXA0001973

- Difficulty date: May 8, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER 6 O`CLOCK POSITION CORROSION ON BULKHEAD WEB RBL 3 TO LBL 3.  REPAIRED PER ER 03-5383-01141-DD2 & ER 03-5383-01141-DD4.
